# SDR SIMA20131225003

- Difficulty date: December 25, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 28,015 hours, 25,794 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Lt Spoiler
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SPOILER FAIL IN FLIGHT DURING DESCENT WITH REDUCED POWER, THEY DID NOT DEPLOY.  CLEANED CONTAMINATION FROM SPOILER PROX SENSOR CONNECTOR.  R & R LT INBD SPOILER PROX SWITCH IAW 140 AMM 27-63-04, OPERATIONS CHECKED GOOD AT THIS TIME.
